Asymptotic Test for Parameters of Two Power Function Distributions

Bhatt Milind B., Patel S. R.


In this article we have presented some of asymptotic distributions related to two power function distributions. The Asymptotic conditional distribution of complete sufficient statistics of the parameter of interest is obtained by conditioning the distribution of complete sufficient of nuisance parameter is held fixed, Using this conditional distribution we have derived the asymptotic Uniformly Most Powerful Unbiased (UMPU) tests for testing hypotheses (i) one parameter is larger than the another (ii) the equality of the truncation parameters of two independent power function distributions. 

Keywords: Asymptotic distributions, asymptotic test, power function distributions, incomplete gamma

Cite this Article Bhatt MB, Patel SR. Asymptotic Test for Parameters of Two Power Function Distributions. Research & Reviews: Journal of Statistics. 2018; 7(1): 17–21p.

Full Text:




  • There are currently no refbacks.